# SDR AALA201808219018

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 5,839 hours, 2,239 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: S120534
- Part serial: 27A0430100001
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING AND AFTER GEAR EXTENSION,  BRAKES-ALTN BRK FAULT MESSAGE ILLUMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE LEFT ALTERNATE BRAKE IAW AMM 32-43-35.   OPS CHECKED IAW AMM 32-43-00-710-001-A. NO LEAKS FOUND.
